| Model Number |
TRULIANT TIB IMP PSC INSERT SZ 3.5, 9MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, approximately eight months post initial right tka, the female patient was brought back for a quad repair with a poly swap.Patient received a new poly liner.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.X-rays received.The device is not available for evaluation.
Additional Manufacturer Narrative
(h3) as reported, approximately eight months post initial right tka, the female patient was brought back for a quad repair with a poly swap.Patient received a new poly liner.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.X-rays received.The device is not available for evaluation.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.